# SDR CALA2024082302262

- Difficulty date: August 21, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 86,339 hours, 10,176 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT BATTERY PACK LOW CAPACITY AT B ZONE REFER HAECO NON-ROUTINE LOG PAGE:9494603,  WIRING CHECK FOUND M33096 BATTERY PACK LOW CAPACITY REPLACED M33096 BATTERY PACK AND NEW BATTERYPACK IN STATION TEST FOUND NORMAL AS PER WDM 33-51-64 REV.90 AMM 33-51-0 6-960-802 REV.101.
